I need to know if anyone has experienced the same
effects as my Dad
(aged 75) who is going through chemotherapy for
small cell lung cancer.
My father has only one lobe of one lung left.
He has survived for five years
by having pieces of his lungs surgically removed
and then he had chemo.
He has not needed to be on oxygen and even now his
doctors say he doesn't need to be on oxygen. He
tolerated all this very well even the chemo until this last
Three weeks ago, he was treated with Taxol
100mg, Zofran 2mg, Dexamethosone 4 mg, Zantac 25mg and Paraplation 50mg and
Ever since he has had chills and hot flashes, feels
weak with flu like symptoms, the skin on his hands blistered and peeled all
off. His oncologist says the chemicals can't be causing these continuous
symptoms. Theye checked for an infrection in the blood and none was found.
White counts and othet counts are ok.
Does anyone have any ideas on what a cause and or
treatment for this can be? We are desperate for some help .